# SDR CALA2023103003223

- Difficulty date: October 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,146 hours, 36,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

CABIN LIGHTS EMERGENCY CAPACITY TEST FAILED. REPALCEMENT OF EPSU BATTERY. (10WL) IS REQUIRED. (A3NB-33-3-6013) SEQ:633 ZONE:200 EPSU BATTERY (11WL) FAILED ON EMERGENCY LIGHTING BATTERY. WORK RECORDED ON UAL  LOGPAGE CAPACITY TEST AND REQUIRE REPLACEMENT. PREFORMED EPSU  BATTERY REPLACEMENT (11WL), IAW AMM:33-51-000-002/ 33-51-38-400-002 REV 122. TEST SATISFACTORY.
